# SDR USAA2012081400009

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 57,482 hours, 37,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT COVER MISSING AT ROW 11C.  MAINTENANCE RE-SECURED LENS COVER AT 11C.
